# SDR HEEA0015113

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Field Assembly
- Part number: 23046311
- Condition: Defective
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIELD ASSY IS CAUSING STARTER GENERATOR TO RUN VERY HOT AND WOULD NOT PASS TEST.
